Amra Rekić-Vuković
Amra Rekić-Vuković
Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Tuzla
Verified email at untz.ba
TitleCited byYear
ON WEIGHTED BANACH SEQUENCE SPACES
ED Amra Rekic-Vukovic, Nermin Okicic
Advances in Mathematics: Scientific Journal 4 (2), 127-138, 2015
1*2015
On modulus of noncompact convexity for a strictly minimalizable measure of noncompactness
IA Amra Rekic-Vukovic, Nermin Okicic
Gulf Journal of Mathematics 2 (3), 38-45, 2014
1*2014
Continuity of modulus of noncompact convexity for minimalizable measures of noncompactness
IA Amra Rekic-Vukovic, Nermin Okicic, Vedad Pasic
Functional Analysis, Approximation and Computation 7 (3), 39-46, 2015
2015
RICCATI-EVA DIFERENTNA JEDNADZBA
A Rekic
The system can't perform the operation now. Try again later.
Articles 1–4